# SDR F3LA200300009

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CABIN FLOORBEAM AT STA 987.5, RBL 24.25 TO LBL 45.50, SHOWED SIGNS OF CONTAMINATION AND BLUE WATER CONTAMINATION.  BLENDED CORROSION ON FLOORBEAM UPPER CAP AND FOUND TO BE OUT OF LIMITS PER SRM 53-60-51, FIG 101.  FABRICATED AND INSTALLED UPPER CAP PER SRM 53-00-51, FIG 202, AND SOPM 20-41-02.
